Vol. 95, No. 2, 1981

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Common fixed point theorems for multivalued mappings

Mohd Saeed Khan

Vol. 95 (1981), No. 2, 337–347
Abstract

Some results on common fixed points for a pair of multivalued mappings defined on a closed subset of a complete metric space are obtained. Our work extends some of the known results due to Itoh; Iséki; and Rus.

Mathematical Subject Classification 2000
Primary: 54H25
Milestones
Received: 14 January 1980
Published: 1 August 1981
Authors
Mohd Saeed Khan